# SDR CA071101003

- Difficulty date: October 29, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Seized
- Location: Nr 4 Wheel
- Part time: 786 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

(CAN) THE A/C LANDED NORMALLY, TAXIED TO THE GATE AND STOPPED SHORT OF ITS FINAL POSITION.  THE CREW REPORTED 60 PERCENT N1 REQUIRED (SINGLE ENG TAXI) TO MOVE THE AC FROM A HOLD SHORT OF THE GATE. THE GROUND CREW ARRIVING THE AC HEARD A LOT OF NOISE FROM THE RT GEAR AS IT MOVED TO THE GATE. NO OTHER FAULT INDICATIONS IN THE COCKPIT.   UPON INSP OF THE RT LANDING GEAR IT WAS IDENTIFIED THAT THE (NR 4 WHEEL WAS DRAGGING AND INTERFERING WITH BRAKE CARRIER).  FURTHER INSP FOUND THE WHEEL BRG SEIZED ON THE GEAR AXLE, WITH  NR 4 TIRE AND THE BRAKE DAMAGED.  DECOLONIZATION OF THE AXLE WAS NOTED DUE TO EXCESSIVE HEAT BUILD UP.  THE RT LANDING GEAR ASSY, BRAKE AND TIRE WAS REPLACED IAW AMM.  INVESTIGATION CONTINUES TO IDENTIFY THE ROOT CAUSE OF THE PROBLEM AND COMPONENT STRIP SHOP REPORTS ARE REQUESTED. (TC NR 20071101003)
